# SDR COMA0770025

- Difficulty date: April 20, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 9,010 hours, 6,511 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pressure Switch
- Part number: 481051
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 4996 - NWS FAILED DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  REMOVED AND REPLACED STEERING MANIFOLD PRESSURE SWITCH.
